# SDR ASAA2012090992853

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 15,854 hours, 5,029 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10948
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 15,881 hours, 5,038 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES AFTER RESET.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE PROCEDURE- NR 1 CONTROLLER SHOWS THE PACK TCV FAULT.  R & R LT TEMP CONTROL VALVE REF MM 21-51-10-000-801.  OPS CHECKED GOOD.
